medications and memory loss

Discussion in 'Therapy and Medication' started by Petal, Jun 3, 2016.

  1. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    I am suffering from some pretty bad memory loss lately. Just to clarify I am on a lot of meds, zyprexa, lyrica, valium, sertraline,lexapro, all at maximum dose. I am in therapy right now and the plan is to reduce the medications when the therapy really kicks in. Does this memory haze and fog last forever, I mean are these permanent side effects? I hope just temporary, I could be talking to someone about something and literally 2 seconds later have no idea what I was saying. It's pretty intense, any advice or input much appreciated.
    Jonsey likes this.
  2. Jonsey

    Jonsey Well-Known Member

    I'm in the same boat as you are. I've told my husband the same story 3 days in a row. I know people but cannot think of their names or names of objects. I'm on Pristiq and Miniprez. Scares the crap out of me especially when I can't remember taking them.
    Petal likes this.
  3. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    It's nice to see you back on the forum jonsey, sorry you are suffering with this too. Hopefully it is just temporary and the memory issues will fade away as well. It is scary though at times :(
  4. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    I was in heatons store a few days ago with my mom and niece and i bought stuff in there and I have no memory at all of being in the shop or who i was with or what i bought, my mom had to remind me of all those things. It was quite scary.